# SDR 04FDEA01843

- Difficulty date: June 22, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB1086
- Condition: Gouged
- Location: Lt Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FIXED LEADING EDGE SLAT TRACK RIB GAUGE REPAIR XOS 427.4.  COMPLIED WITH FED EX EA 8-5740-79537, LT FIXED LEADING EDGE SLAT TRACK RIB GOUGE REPAIR XOS 477.41.
